# SDR ZW0A0203301

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE INTERCOSTAL WAS CORRODED AT STA 1308 TO 1322, BETWEEN LONGERON 27 AND 28, LT SIDE.  DRILLED NEW INTERCOSTAL AND END FITTINGS AND INSTALLED PER SRM 51-30-2 AND 5, AND SPM 6-70-01.
